# SDR AALA970689

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Joint
- Part number: 13843511
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: A
- Precautionary procedure: F, A, E

## Discrepancy

MIA - FLT 1216 - AFTER T/O MIA DURING CLIMB-OUT, FIRE IND ON NR 1 ENGINE.  IND WENT OUT WHEN NR 1 POWER LEVER RETARDED.  ALSO, NOTED SLIGHT BINDING IN POWER LEVER.  ACCOMP NR 1 ENGINE SHUTDOWN AND PULLED FIRE HANDLE.  A/C RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 ENGINE TOLERANCE TAKE-UP FLEXIBLE DUCT JOINT AND HIGH PRESSURE BLEED VALVE.  REPLACED NR 1 THROTTLE CABLE.  REPLACED LEFT IDG AND 4TH STAGE PNEUMATIC MANIFOLD.  RESET NR 1 ENGINE FIRE HANDLE AND REPLACED LEFT ENGINE NR 2 FIRE BOTTLE.  ACCOMPLISH LEAK AND GROUND CHECKS WITH NO DEFECTS FOUND.  ACCOMPLISHED GROUND ENGINE RUN WITH NO DEFECTS FOUND.  SYSTEMS GROUND CHECKED NORMAL OPERATION.  (M)
